Boundedness of the space of stable logarithmic maps
Dan AbramovichBrown University, Providence, USA
Qile ChenColumbia University, New York, and Boston College, Chestnut Hill, USA
Steffen MarcusThe College of New Jersey, Ewing, USA
Jonathan WiseUniversity of Colorado, Boulder, USA
We prove that the moduli space of stable logarithmic maps from logarithmic curves to a fixed target logarithmic scheme is a proper algebraic stack when the target scheme is projective with fine and saturated logarithmic structure. This was previously known only with further restrictions on the logarithmic structure of the target.
Cite this article
Dan Abramovich, Qile Chen, Steffen Marcus, Jonathan Wise, Boundedness of the space of stable logarithmic maps. J. Eur. Math. Soc. 19 (2017), no. 9, pp. 2783–2809DOI 10.4171/JEMS/728